# SDR CALA2021101401881

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: Fr16fiting 7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROTO PROBE INSPECTION OF THE LH DOOR STOP FITTING #7 AT F R16, CRACK INDICATION WAS NOTED IN LOWER I/B HOLE FWD LAST TWO L AYERS, REPAIR BEFORE NEXT FLIGHT. (AD2019-20-10) REPLACED L/H DOOR STOP #7 FITTING INTERCOSTAL BY C/W EC/RA 5311- 02649, REPLACEMENT OF INTERCOSTAL WITH P/N D5311423620091, BATCH # 0003839039 SFR# 1026675. MAINTENANCE ACCOMPLISHED BY V935774 O N WC 0014790 AT ST ENGINEERING BFM
